Logo
 

Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/910

View Statistics
Title: Optimal discrete model reduction by multipoint Padé approximation
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Matrices
Issue Date: Sep-1993
Publisher: Elsevier
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Elsevier, available from http://dx.doi.org/10.1016/0016-0032(93)90081-5
Citation: Lucas, T.N. 1993. Optimal discrete model reduction by multipoint Padé approximation. Journal of the Franklin Institute. 330(5): pp.855-867. Available from http://dx.doi.org/10.1016/0016-0032(93)90081-5
Abstract: A discrete-time multipoint Padé approximation method is presented that derives optimal reduced-order models. The method is seen to be easily implemented using a recently developed way of calculating Padé approximants. An important result that relates the optimal model to multipoint Padé approximation is proved and the whole process isseen to consist of multiplying matrices and solving linear equations. Numerical examples are given to illustrate the application of the new method.
URI: http://hdl.handle.net/10373/910
ISSN: 0016-0032
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback